Show simple item record

dc.contributor.authorGonzález Nogueras, María del Mar
dc.contributor.authorChang, Sun-Yung Alice
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2011-03-01T12:08:47Z
dc.date.available2011-03-01T12:08:47Z
dc.date.created2011-01-30
dc.date.issued2011-01-30
dc.identifier.citationGonzález, M.; Chang, Sun-Yung Alice. Fractional Laplacian in conformal geometry. "Advances in mathematics", 30 Gener 2011, vol. 226, núm. 2, p. 1410-1432.
dc.identifier.issn0001-8708
dc.identifier.urihttp://hdl.handle.net/2117/11603
dc.description.abstractIn this note, we study the connection between the fractional Laplacian operator that appeared in the recent work of Caffarelli and Silvestre and a class of conformally covariant operators in conformal geometry.
dc.format.extent23 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshLaplacian operator
dc.subject.lcshManifolds (Mathematics)
dc.titleFractional Laplacian in conformal geometry
dc.typeArticle
dc.subject.lemacGeometria diferencial
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1016/j.aim.2010.07.016
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6W9F-51066KH-1&_user=1517299&_coverDate=01%2F30%2F2011&_rdoc=15&_fmt=high&_orig=browse&_origin=browse&_zone=rslt_list_item&_srch=doc-info(%23toc%236681%232011%23997739997%232624764%23FLP%23display%23Volume)&_cdi=6681&_sort=d&_docanchor=&_ct=33&_acct=C000053450&_version=1&_urlVersion=0&_userid=1517299&md5=69725b2619cb0ed08f1333f2eaaa0ecf&searchtype=a
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac5003452
dc.description.versionPostprint (published version)
local.citation.authorGonzález, M.; Chang, Sun-Yung Alice
local.citation.publicationNameAdvances in mathematics
local.citation.volume226
local.citation.number2
local.citation.startingPage1410
local.citation.endingPage1432


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain